# SDR ASOA2012122802723

- Difficulty date: December 21, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 17,991 hours, 16,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP IAW AMM 33-51-21, OPS CHECKED GOOD.
